A note on the approximation of elliptic control problems with bang-bang controls
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- James E. Falk & Richard M. Soland, 1969. "An Algorithm for Separable Nonconvex Programming Problems," Management Science, INFORMS, vol. 15(9), pages 550-569, May.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- repec:eee:apmaco:v:287-288:y:2016:i::p:104-124 is not listed on IDEAS
- Daniel Wachsmuth, 2015. "Robust error estimates for regularization and discretization of bang–bang control problems," Computational Optimization and Applications, Springer, vol. 62(1), pages 271-289, September.
More about this item
KeywordsElliptic optimal control problem; Control constraints; Bang-bang controls; Error estimates;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:51:y:2012:i:2:p:931-939. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .